# SDR GTIA2022102836746

- Difficulty date: October 28, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 13,914 hours, 6,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK FOUND L1 MEGAPHONE INOP-R/R L1 MEGAPHONE IAW A320 EMERGENCY EQUIPMENT LAYOUT DRAWING
